I am diagnosed with Fatty Liver.Stopped Alcohol
a while back.Was told to exercise.I get a mild
headache which persists for a few days and also
pain in the right side of my abdomen.Why do I
get a lingering headache and pain after exercise?
Should I be gentle in my exercise ? I am also
fasting in the nights will this help ?
A fatty liver will tend to make the liver larger and swollen to a degree. This causes compressive stress on the bile canaliculli within the liver lobules and this will lead to a mild level of cholestasis, as indicated by the mildly elevated bilirubin.
But it seems that you are having success in resolving your fatty liver issue since both your LFTs and bilirubin levels are now normal. So keep up the good work!
As far as the pain and headache are concerned, these are not liver related. So you might want to see your doctor about it if it persists. Take care.
Which of the following could give me a dull headache
lasting a day or two after swimming,I am diagnosed
with fatty liver ? The headache and pain goes away
after a few days. could it be one of the following
2.onset of diabetes (the fact that I exercised on an empty stomach)
Unfortunately, we are not doctors here, just very experienced people who are doing battle with disease or helping friends that are. So again I would recommend seeing a doctor if the headache and pain remains a problem. If you are being very active with your exercise (a good thing!), then maybe you are becoming a bit dehydrated and this may lead you to the headache/pain, etc. Just make sure you get enough water if you are exercising vigorously, and things may settle down for you.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.